# SDR AU981667

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6200
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unlocked
- Location: Emergency Exit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) ON ROTATION, THE DOOR UNSAFE WARNING ANNUNICATOR ILLUMINATED.  DURING GROUND INVESTIGATION, THE RT EMERGENCY EXIT DOOR LATCHING MECHANISM WAS REMOVED AND INSPECTED - NO OBVIOUS DEFECTS WERE NOTED OTHER THAN THE MECHANISM REQUIRED TIGHTENING AND THE DOOR HANDLE KEY SHAFT WAS REPLACED.
